# SDR CALA2021060200777

- Difficulty date: May 31, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 60,002 hours, 26,214 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: D5348004320701
- Condition: Corroded
- Location: R2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION (A3NB-53-3-6222).  REMOVED AND REPLACED R2 DOOR SILL IAW A320 SRM 51-72-11-911-001.
